• Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. 25% more free. Visit us at www.excedrin.com.

    Identifier

    00300672000248

    SKU/UPC

    30067200024

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    0.25 oz

    Description

    Other Information: Do not use if tube tip is cut prior to opening. This preparation is intended for use in cases of toothache, only as a temporary expedient until a physician can be consulted. Do not use continuously. Orajel Severe Pain Formula will stay in place for extended duration of relief. Misc: Instant pain relief. No. 1 pharmacist recommended for toothache relief. Long lasting formula. Visit our website at www.orajel.com.

    Identifier

    00310310325039

    SKU/UPC

    31031032503

    Manufacturer

    Church & Dwight

    Brand

    Orajel
  • Size

    40 ct

    Description

    Uses: temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness. Extra strength, non-habit forming Rapid release gelcaps

    Identifier

    00036800327351

    SKU/UPC

    3680032735

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen - Pain reliever, Phenylephrine HCl - Nasal decongestant. Fast relief. Sinus congestion & pressure. Pain & headache. Non-drowsy. www.vicks.com. Made in Canada.

    Identifier

    00323900023277

    SKU/UPC

    32390002327

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    40 ct

    Description

    Other Information: Store at 77 degrees F (25 degrees C); excursions permitted between 59-86 degrees F (15-30 degrees C). See end flap for expiration date. Misc: Acetaminophen, pamabrom, pyrilamine maleate. Pain reliever. Diuretic. Antihistamine. Relieves: cramps; bloating; irritability; headache; backache. Compare to Maximum Strength Pamprin Multi-Symptom active ingredients (This product is not manufactured or distributed by Chattem, Inc., owner of the registered trademark Maximum Strength Pamprin Multi-Symptom). Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. www.topcarebrand.com.

    Identifier

    00036800414617

    SKU/UPC

    3680041461

    Manufacturer

    Topco

    Brand

    TopCare